Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 578417, 6 pages
http://dx.doi.org/10.1155/2008/578417
Research Article

On Existence of Solution for a Class of Semilinear Elliptic Equations with Nonlinearities That Lies between Different Powers

Departamento de Matemática e Estatística, Universidade Federal de Campina Grande, CEP 58.109-970, Campina Grande - PB, Brazil

Received 24 August 2007; Revised 9 January 2008; Accepted 14 May 2008

Academic Editor: Mitsuharu Otani

Copyright © 2008 Claudianor O. Alves and Marco A. S. Souto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” Journal of Functional Analysis, vol. 14, no. 4, pp. 349–381, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Gidas and J. Spruck, “Global and local behavior of positive solutions of nonlinear elliptic equations,” Communications on Pure and Applied Mathematics, vol. 34, no. 4, pp. 525–598, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. G. de Figueiredo and J. Yang, “On a semilinear elliptic problem without (PS) condition,” Journal of Differential Equations, vol. 187, no. 2, pp. 412–428, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Azizieh and P. Clément, “A priori estimates and continuation methods for positive solutions of p-Laplace equations,” Journal of Differential Equations, vol. 179, no. 1, pp. 213–245, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Li and Z. Liu, “Multiplicity of solutions for some elliptic equations involving critical and supercritical Sobolev exponents,” Topological Methods in Nonlinear Analysis, vol. 28, no. 2, pp. 235–261, 2006. View at Google Scholar · View at MathSciNet
  6. J. Chabrowski and J. Yang, “Existence theorems for elliptic equations involving supercritical Sobolev exponent,” Advances in Differential Equations, vol. 2, no. 2, pp. 231–256, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet